# SDR AALA202408097378

- Difficulty date: July 28, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,220 hours, 26,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED GIRT BAR TIEDOWN AT BS 313, LBL 59. REPLACED TIEDOWN PER 51-00-05-1.
